# SDR SWIA2019110846734

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 36,482 hours, 32,306 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT THRUST REVERSER UNLOCKED CAUTION ON TAKE OFF ROLL. PERFORMED STATIC TAKE OFF ROLL AND MESSAGE CAME ON ABOUT 60 KNOTS. FOUND STOW SWITCH TO BE OUT OF RIG. RIGGED RH TR STOW SWITCH IAW AMM. OPS CHECK GOOD AT THIS TIME.
